Advances in Differential Equations

On the solutions to some elliptic equations with nonlinear Neumann boundary conditions

M. Chipot, M. Fila, and I. Shafrir

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We describe all nontrivial nonnegative solutions to the problem $$ \begin{cases} -\Delta u = a u^{{n+2}\over{n-2}} \quad &\hbox{in }\ H, \cr {{\partial u }\over {\partial \nu }} = bu^{{n}\over{n-2}} &\hbox{on } \ \partial H, \end{cases} $$ where $H$ is the half space of $\mathbb{R}^n (n\ge3)$.

Article information

Source
Adv. Differential Equations Volume 1, Number 1 (1996), 91-110.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896316

Mathematical Reviews number (MathSciNet)
MR1357956

Zentralblatt MATH identifier
0839.35042

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Chipot, M.; Shafrir, I.; Fila, M. On the solutions to some elliptic equations with nonlinear Neumann boundary conditions. Adv. Differential Equations 1 (1996), no. 1, 91--110. https://projecteuclid.org/euclid.ade/1366896316.


Export citation